# SDR REXA2012111101492

- Difficulty date: September 29, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 13,240 hours, 12,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN DENTED APPROXIMATELY 4 INCHES OUTBOARD OF INBOARD EDGE.  REPAIRED IAW SRM 57-52-00 FIGURE 2.
